I need help,as a MOM
but my son who si 19 was on Effexor for the past 6 weeks,..
it cause him to sleep so much he got kicked out of grade 11,... and also begin to have serious susicidal thogughts
he wrote a NOTE...
we saw dr yesterday before I discovered his note
and we aclled the police
who talked to him and me. and took any "guns" pellet we ahd in house...
i didnt knwo if they were real or not
I am not a fam of any weapons...
He was gone all night I drove for hours trying to find my son
he promised to be home at 10
sooo from 12 till 3 we looked for himat his spots
he wasnt to be fdound
he also admitteied cutting himself for months...
drawing gruesome pictures..
and he ahs changed in 6 weeks to a kid i dont know...
the Dr told him to STOP effexor and go on Zoloft today
i am scared
can He had serious withdrawl from effexpr?
even thu starting a new drug
can... or soes any one ahve bad experiences to tell on Zoloft,
mom ( so fatuigues) crying here ... with love for him concern.. and wanting to help him LIVE...